The class of functions which are absolutely convergent Fourier transforms

Segal, Irwing Ezra: The class of functions which are absolutely convergent Fourier transforms. Acta scientiarum mathematicarum, (12) B. pp. 157-161. (1950)

[img] Cikk, tanulmány, mű
math_012_pars_b_157-161.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: B
Page Range: pp. 157-161
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 161. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2016. Oct. 15. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/13635

Actions (login required)

View Item View Item